# SDR SWAA2023112725134

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 39,128 hours, 24,183 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

SMELL OF BURNING IN THE COCKPIT ASSOCIATED WITH COCKPIT DOOR LOCK SWITCHING ON AND OFF. DOOR LOCK/CHIME MODULE WAS HOT TO THE TOUCH. MOVE FLIGHT DECK ACCESS SWITCH TO OFF AND THE SMELL WENT AWAY AND DOOR LOCK SWITCHING STOPPED. ONE HOUR LATER THE SMELL RETURNED AND FLIGHT ATTENDANTS REPORTED. THE LIGHT ON THE COCKPIT AND PAD STARTED FLASHING. SMOKE WAS REPORTED COMING FROM THE LOCK AREA.<[01] R&R CHIME MODULE REF. AMM 52-51-06. OPS CHK GOOD.
